| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 25-28


M. Nunokawa, S. Owa, T. Hayami, K. Kuroki, N. Uyanik
      Some conditions for strongly starlikeness of certain analytic functions
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1199-1208.

I. Arslan Guven, S. Kaya Nurkan
      The relation among Bishop spherical indicatrix curves
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1209-1215.

S. Shukla, N. Malviya
      A common unique random fixed point theorem for expansive type mappings in Hilbert space
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1217-1223.

M. M. Matar
      On controllability of some stochastic semilinear integrodifferential systems in Hilbert spaces
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1225-1239.

Y. Ceven, S. Kucukkoc
      Quotient subtraction algebras
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1241-1247.

Tao Hao, Ye-Peng Sun
      Non-isospectral multi-component AKNS equations and new integrable couplings
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1249-1260.

Kh. A. Gepreel
      Exact complexiton soliton solutions for nonlinear partial differential equations
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1261-1272.

S. Muthammai, M. Bhanumathi, P. Vidhya
      Complementary tree domination number of a graph
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1273-1282.

M. M. Al-Mosa Al-Shomrani
      A note on weakly S-supplemented subgroups of finite groups
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1283-1290.

Feixiang Chen
      Polynomial convergence of a predictor-corrector interior-point algorithm for LCP
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1291-1296.

Vu Van Khuong, Tran Hong Thai
      On the behaviour of solutions of the difference equation x_{n+1}=\alpha+x_{n-2}/x_{n-1}+x_{n-1}/x_n
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1297-1302.

A. Deb Ray
      On (left) fuzzy topological ring
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1303-1312.

M. A. Al-Qudah, M. S. Abualrub
      Solitary and traveling wave solutions to a model of long range diffusion involving flux with stability analysis
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1313-1318.

R. Ezzati, F. Saleki
      On the construction of new iterative methods with fourth-order convergence by combining previous methods
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1319-1326.

K. V. Thomas, L. S. Nair
      Rough intuitionistic fuzzy sets in a lattice
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1327-1335.

C. Mamaloukas, S. Spartalis
      Similarity solution of a viscous incompressible electrically conductions fluid over an elastic-stretching sheet
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1337-1343.

N. A. S. Afifi, S. R. Mahmoud, H. M. Al-Isede
      Effect of magnetic field and wall properties on peristaltic motion of micropolar fluid
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1345-1356.

A. Pakapongpun
      A survey of orbit Dirichlet series
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1357-1361.

Zhenxiao Huang, Bicheng Yang
      A new Hilbert-type integral inequality with the combination kernel
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1363-1369.

M. El-Shahed, W. Shammakh
      Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1371-1385.

Y. S. Pawar, I. A. Shaikh
      The space of maximal ideals in an almost distributive lattice
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1387-1396.

K. A. M. Kotb, H. M. Genedi, S. A. Zaki
      Quality control for probabilistic single-item EOQ model with zero lead time under two restrictions: a geometric programming approach
      Int. Math. Forum, Vol. 6, 2011, no. 25-28, 1397-1404.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |